# SDR COMA9610388

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015354001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 20K LANDING INSPECTION, FOUND ONE FASTENER HOLE CRACK INDICATION ON LEFT WING UPPER SKIN AT RIB NR 11.  HOLE WAS REPAIRED PER EMBRAER DOCUMENT EST431/96.
